# SDR TRAX200700206

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,646 hours, 20,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLE CRACKED I/B SIDE OF FLOORBEAM AT LBL 27.0.
